MathSciNet Relay Station
MathSciNet bibliographic data
MR1222175 08A30 (08A62)
Kiss, Emil W.; Valeriote, Matthew A. Abelian algebras and the Hamiltonian property. J. Pure Appl. Algebra 87 (1993), no. 1, 37–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement